I had a hernia repair on April 8, 2014. I haven't been the same since. (2) days after the surgery I broke out in a horrible rash., blister, I look like I was severely sunburned on my feet, abdominal area and hand. It hurt, itched and burned so bad I couldn't stand it. My (2) day hospital stay turned into to (7) being put on a high dose of IV steroids. When finally released from the hospital the consulting dermatologist sent me home on high dose of steroids, tapering down. When I got down to 35 mg, the rash, blisters, itching, burning, sunburned looking skin came back. She has me I'm (3) different lotions that help very little. The allergy pills do nothing. The only thing that helps is being on 40 mg of steroids. My surgeon does not want to ever hear about me beings allergic to the mesh. The dermatologist thinks that it is a great possibility. She has orders the mesh from the manufacture to do some skin testing. Her words to me " the skin test will most likely not give you any reaction, your steroid dose is to high, to get an allergic reaction and we can not reduce your steroids under 40 mg. I am just at a loss of where to turn. I am in pain every single day,, the surgeon says it could take (6) months for the pain to go away. Refuses to remove the mesh, was extremely rude when I questioned him regarding an allergic reaction. If anyone has any advice or information to share, please email me. I am at a loss and I am just praying to get my life back and can find an answer soon.